Existence and Uniqueness of Solution to Nonlinear Boundary Value Problems with Sign-Changing Green’s Function
Peiguo Zhang,
Lishan Liu and
Yonghong Wu
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
By using the cone theory and the Banach contraction mapping principle, the existence and uniqueness results are established for nonlinear higher-order differential equation boundary value problems with sign-changing Green’s function. The theorems obtained are very general and complement previous known results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/640183.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/640183.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:640183
DOI: 10.1155/2013/640183
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().